# SDR QMLA2012050512073

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N111LN
- Make and model: Snias AS350BA
- Aircraft serial: 1602
- Aircraft time: 12,518 hours, 47,575 cycles
- Engine: Tmeca ARRIEL1B
- Engine time: 11,009 hours, 27,957 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, LEVELED OFF AT 1500 MSL, ENGINE TEMPERATURE APPROXIMATELY 600 DEGREES, ROTOR & ENGINE IN GREEN RANGE.  HEARD A LOUD BANG FOLLOWED BY AN IMMEDIATE SHUTTER AND RT YAW.  LOWERED COLLECTIVE IMMEDIATELY AND TURNED BACK TOWARD DEPARTURE,  REGAINED ALTITUDE TO 1500 MSL.    AT A LOWER POWER SETTING,  DID THE SAME ACTION 2 MORE TIMES.   MADE A NORMAL LANDING WITHOUT ANY DAMAGE TO AIRCRAFT.  MX TROUBLESHOOTING PROBLEM.
